# SDR ASAA2015060311961

- Difficulty date: June 3, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 20,139 hours, 6,049 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT ALPHA VANE LIGHT ILLUMINATED BREIFLY CLIMBING THROUGH 10,000 MSL.  MASTER CAUTION LIGHT WAS RESET AND RT ALPHA VANE LIGHT EXTINGUISHED.  ACFT GROUNDED.  PERFORMED OPS TEST IAW MM 30-31-00-730-801 NO DEFECTS NOTED,  OPS NORMAL, NO HISTORY PAST 30 DAYS.
